# SDR UPS05245073

- Difficulty date: July 18, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 568,314 hours, 44,735 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SLAT CRACKED ON SUPPORT ANGLE BENEATH TELESCOPIC DUCT, REPAIR.  REPAIRED IAW SRM 51-40-3 AND SRM 57-50-2 FIG 2.
